# SDR CA081203001

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 12,118 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 100380006119
- Condition: Separated
- Location: Rt Aux Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 3RD PHASE 600 HR INSP, A SNAG WAS CREATED TO FIX A DISCREPANCY IN THE RT FUEL QUANTITY INDICATING SYS. THE RT FUEL TANK READING WAS 300 LBS LOW.  MAINT INSPECTED SYS AND ISOLATED THE PROBLEM TO THE RT AUX FUEL TANK PROBE. UPON A CLOSER INSP IT WAS DISCOVERED THAT THE PROBE HSG AT SEPARATED FROM THE SENDING UNIT. THE PLASTIC RIVETS HAD SHEARED. THE PARTS WERE RECOVERED FROM THE AUX TANK AND WERE ALL ACCOUNTED FOR. A NEW SERVICEABLE UNIT WAS INSTALLED AND THE SYS WAS TESTED SERVICEABLE.
